International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 8, Number 1 (2015)

8 articles

  1. Smoothness to the Boundary of Biholomorphic Mappings

    Steven G. Krantz

    Int. J. Anal. Appl. 8 (2015), 1–14

  2. An Analog of Titchmarsh's Theorem for the Jacobi-Dunkl Transform in the Space L2α,β(R)

    A. Abouelaz, A. Belkhadir, R. Daher

    Int. J. Anal. Appl. 8 (2015), 15–21

  3. Second Hankel Determinant for Bi-Univalent Analytic Functions Associated with Hohlov Operator

    G. Murugusundaramoorthy, K. Vijaya

    Int. J. Anal. Appl. 8 (2015), 22–29

  4. On the Wallis Formula

    Bai-Ni Guo, Feng Qi

    Int. J. Anal. Appl. 8 (2015), 30–38

  5. Strong and â–³-Convergence of Modified Two-Step Iterations for Nearly Asymptotically Nonexpansive Mappings in Hyperbolic Spaces

    G. S. Saluja

    Int. J. Anal. Appl. 8 (2015), 39–52

  6. The Dhage Iteration Principle for Coupled PBVPs of Nonlinear Second Order Differential Equations

    Bapurao C. Dhage

    Int. J. Anal. Appl. 8 (2015), 53–62

  7. Second Hankel Determinant for Analytic Functions Defined by Ruscheweyh Derivative

    T. Yavuz

    Int. J. Anal. Appl. 8 (2015), 63–68

  8. Convergence of Hybrid Fixed Point for a Pair of Nonlinear Mappings in Banach Spaces

    G. S. Saluja

    Int. J. Anal. Appl. 8 (2015), 69–78